# SDR P5CA2021092000347

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Plug
- Part number: 9299M96G07
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1,  BORESCOPE  PLUG  B-31  DAMAGED(  REMOVED &  REPLACED  ENG #1  B3-1  PER  AMM  72-00-00   &  W/C #   A-72-308-00-01  )
